New exact bounded travelling wave solutions for the Zhiber–Shabat equation
作者: Bin HeYao LongWeiguo Rui
作者单位: 1Department of Mathematics, Honghe University, Mengzi, Yunnan, 661100, PR China
刊名: Nonlinear Analysis, 2009, Vol.71 (5), pp.1636-1648
来源数据库: Elsevier Journal
DOI: 10.1016/j.na.2009.01.029
关键词: Zhiber–Shabat equationSmooth solitary waveCompactonSmooth periodic waveExact solution
原始语种摘要: Abstract(#br)In this paper, the Zhiber–Shabat equation is studied by using the bifurcation theory and the method of phase portraits analysis. Many smooth solitary wave solutions, compacton solutions and smooth periodic wave solutions are obtained. Some previous results are extended.
全文获取路径: Elsevier  (合作)
分享到:
来源刊物:

×
关键词翻译
关键词翻译
  • bounded 有界的
  • travelling 移动
  • exact 精确
  • equation 方程